# SDR FPI2011F00007

- Difficulty date: July 20, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N9073M
- Make and model: Cessna 210M
- Aircraft serial: 21062058
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 6427906
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSPECTION, COMPRESSION TEST USING SOAPY WATER, BUBBLES CAME FROM CYLINDER HEAD COOLING FINS ABOVE EXHAUST PORT.  NO VISUAL CRACKS NOTED.
